# SDR UALA2010020400448

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,474 hours, 9,286 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Kinked
- Location: Lt Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE ON LEFT AFT ESCAPE HATCH STEP KINKED AND FRAYED. (AFT CABLE) INSTALLED NEW CABLE.
